# SDR AALA202302153215

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 32,543 hours, 13,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR 2L ARM HANDLE LOOSE. MAINTENANCE RESECURED EMERGENCY EXIT DOOR 2L ARM HANDLE PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
